Actions of totally disconnected groups and equivariant singular homology

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalTopology and its applications
Volume157
Issue number17
Pages (from-to)2659-2678
Number of pages20
ISSN0166-8641
DOIs
Publication statusPublished - 2010
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 111 Mathematics

Cite this

@article{f1146f76cd5842e68ed1202aa95f5f96,
title = "Actions of totally disconnected groups and equivariant singular homology",
keywords = "111 Mathematics",
author = "S{\"o}ren Illman",
year = "2010",
doi = "10.1016/j.topol.2010.07.016",
language = "English",
volume = "157",
pages = "2659--2678",
journal = "Topology and Its Applications",
issn = "0166-8641",
publisher = "Elsevier Scientific Publ. Co",
number = "17",

}

Actions of totally disconnected groups and equivariant singular homology. / Illman, Sören.

In: Topology and its applications, Vol. 157, No. 17, 2010, p. 2659-2678.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Actions of totally disconnected groups and equivariant singular homology

AU - Illman, Sören

PY - 2010

Y1 - 2010

KW - 111 Mathematics

U2 - 10.1016/j.topol.2010.07.016

DO - 10.1016/j.topol.2010.07.016

M3 - Article

VL - 157

SP - 2659

EP - 2678

JO - Topology and Its Applications

JF - Topology and Its Applications

SN - 0166-8641

IS - 17

ER -